# SDR FDEA201609293390

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 30,671 hours, 16,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420000
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FROM FRAMES 12 TO 13 FLOOR SUPPORT  Y730 CORRODED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-21 AT Y730 CLASSIFIED AS A  MAJOR REPAIR.
